MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer the needle has black specs inside the hub.This needle was opened before the specs were discovered but was not used on a patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in needle hub is confirmed and was determined to be manufacturing related.One 25g eclipse needle was returned for evaluation.An initial visual observation revealed the safety mechanism was engaged.Black specs were observed in the interior and exterior of the needle hub.No obvious use residue was observed.The observed specs could not be detected physically or be wiped off the needle hub.A microscopic observation revealed the observed black specs appeared to be embedded in the needle hub material.After scratching the interior of the needle hub with a sharp instrument, the specs were reached, and it was confirmed that they were embedded in the needle hub material.It was not possible to determine what kind of material the specs were made of; however, these findings suggest the material was burnt resin during the manufacture process.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21940323
Report Number3006260740-2025-02740
Device Sequence Number18342962
Product Code PND
UDI-Device Identifier00801741188084
UDI-Public(01)00801741188084(11)241010(17)260131(10)REJV3840
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberCK000799A
Device Lot NumberREJV3840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown